MathSciNet Relay Station
MathSciNet bibliographic data
MR969499 35J70 (35B65)
Lieberman, Gary M. Boundary regularity for solutions of degenerate elliptic equations. Nonlinear Anal. 12 (1988), no. 11, 1203–1219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement